# SDR ABXA000129

- Difficulty date: February 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Plate
- Part number: 5922578501
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB PLANK WAS CRACKED AT STRINGER NR 2 AND NR 3 STATION XFS 40.7 UPPER PLANK.  REPAIRED PLANK IAW DC9 SRM 55-02, FIGURE 16.
